摘要
In this paper we prove that every generalized Jordan triple higher derivation on a 2-torsion free semiprime ring is a generalized higher derivation. This extend the main result of [9] to the case of a semiprime ring.
源语言 | 英语 |
---|---|
页(从-至) | 553-565 |
页数 | 13 |
期刊 | Bulletin of the Korean Mathematical Society |
卷 | 46 |
期 | 3 |
DOI | |
出版状态 | 已出版 - 5月 2009 |
指纹
探究 'Generalized Jordan triple higher derivations on semiprime rings' 的科研主题。它们共同构成独一无二的指纹。引用此
Wei, F., & Xiao, Z. (2009). Generalized Jordan triple higher derivations on semiprime rings. Bulletin of the Korean Mathematical Society, 46(3), 553-565. https://doi.org/10.4134/BKMS.2009.46.3.553